# SDR UIEA2018061601164

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,227 hours, 17,798 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR SYSTEM FAIL. FOUND VERY DIRTY AT RT CLEANED AND RE-RACKED RT. LEFT WX RADAR SYSTEM OPS CHECK GOOD IAW AMM 34-43-01.
